# SDR REXA2013090701703

- Difficulty date: September 7, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 14,682 hours, 9,376 cycles
- Engine: Ge CF348C5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stand Off
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER TRANSCOWL INBD STANDOFF CRACKED.  R & R LT UPPER TRANSCOWL INBD STANDOFF WET IAW SRM 51-42-14, 51-42-20 AND 51-23-00.
